American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 138 found      Go to page: 1 2 3 4 > >>

[1] Will Donovan. Grassmannian Twists, Derived Equivalences and Brane Transport. Proceedings of Symposia in Pure Mathematics 90 251-263.
Book volume table of contents   
View Article: PDF

[2] Adam-Christiaan van Roosmalen. Numerically finite hereditary categories with Serre duality. Trans. Amer. Math. Soc. 368 (2016) 7189-7238.
Abstract, references, and article information   
View Article: PDF

[3] Sanghoon Baek. Semiorthogonal decompositions for twisted grassmannians. Proc. Amer. Math. Soc. 144 (2016) 1-5.
Abstract, references, and article information   
View Article: PDF

[4] Katrina Honigs. Derived equivalent surfaces and abelian varieties, and their zeta functions. Proc. Amer. Math. Soc. 143 (2015) 4161-4166.
Abstract, references, and article information   
View Article: PDF

[5] Jesse Burke and Mark E. Walker. Matrix factorizations in higher codimension. Trans. Amer. Math. Soc. 367 (2015) 3323-3370.
Abstract, references, and article information   
View Article: PDF

[6] Alberto Castaño Domínguez. Two Mayer-Vietoris Spectral Sequences for $\mathcal{D}$-modules. Contemporary Mathematics 649 (2015) 17-28.
Book volume table of contents   
View Article: PDF

[7] Dennis Gaitsgory. Sheaves of categories and the notion of 1-affineness. Contemporary Mathematics 643 (2015) 127-225.
Book volume table of contents   
View Article: PDF

[8] Anatoly Preygel. Ind-coherent complexes on loop spaces and connections. Contemporary Mathematics 643 (2015) 289-323.
Book volume table of contents
View Article: PDF

[9] Agnieszka Bodzenta. DG categories and exceptional collections. Proc. Amer. Math. Soc. 143 (2015) 1909-1923.
Abstract, references, and article information   
View Article: PDF

[10] Chikashi Miyazaki. A cohomological criterion for splitting of vector bundles on multiprojective space. Proc. Amer. Math. Soc. 143 (2015) 1435-1440.
Abstract, references, and article information   
View Article: PDF

[11] Daniele Faenzi and Laurent Manivel. On the derived category of the Cayley plane II. Proc. Amer. Math. Soc. 143 (2015) 1057-1074.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Halpern-Leistner. The derived category of a GIT quotient. J. Amer. Math. Soc. 28 (2015) 871-912.
Abstract, references, and article information
View Article: PDF

[13] Yukinobu Toda. A note on Bogomolov-Gieseker type inequality for Calabi-Yau 3-folds. Proc. Amer. Math. Soc. 142 (2014) 3387-3394.
Abstract, references, and article information   
View Article: PDF

[14] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[15] Nicolò Sibilla. A note on mapping class group actions on derived categories. Proc. Amer. Math. Soc. 142 (2014) 1837-1848.
Abstract, references, and article information   
View Article: PDF

[16] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[17] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[18] Vinoth Nandakumar. Equivariant coherent sheaves on the exotic nilpotent cone. Represent. Theory 17 (2013) 663-681.
Abstract, references, and article information   
View Article: PDF

[19] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information   
View Article: PDF

[20] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[21] Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov. Homological mirror symmetry for punctured spheres. J. Amer. Math. Soc. 26 (2013) 1051-1083.
Abstract, references, and article information   
View Article: PDF

[22] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information   
View Article: PDF

[23] Roman Bezrukavnikov and Zhiwei Yun. On Koszul duality for Kac-Moody groups. Represent. Theory 17 (2013) 1-98.
Abstract, references, and article information   
View Article: PDF

[24] Ragnar-Olaf Buchweitz and Lutz Hille. Hochschild (co-)homology of schemes with tilting object. Trans. Amer. Math. Soc. 365 (2013) 2823-2844.
Abstract, references, and article information   
View Article: PDF

[25] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information   
View Article: PDF

[26] Dave Benson and Julia Pevtsova. A realization theorem for modules of constant Jordan type and vector bundles. Trans. Amer. Math. Soc. 364 (2012) 6459-6478.
Abstract, references, and article information
View Article: PDF

[27] Indranil Biswas and Souradeep Majumder. Homomorphisms of vector bundles on curves and parabolic vector bundles on a symmetric product. Proc. Amer. Math. Soc. 140 (2012) 3017-3024.
Abstract, references, and article information   
View Article: PDF

[28] A. Beilinson. A remark on primitive cycles and Fourier-Radon transform. Contemporary Mathematics 571 (2012) 19-23.
Book volume table of contents   
View Article: PDF

[29] Sándor J. Kovács. The splitting principle and singularities. Contemporary Mathematics 564 (2012) 195-204.
Book volume table of contents   
View Article: PDF

[30] V. Balaji and János Kollár. Restrictions of stable bundles. Contemporary Mathematics 564 (2012) 177-184.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 138 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia